Open Access
June, 1964 On the Admissibility of Some Tests of Manova
M. N. Ghosh
Ann. Math. Statist. 35(2): 789-794 (June, 1964). DOI: 10.1214/aoms/1177703578


Using Stein's [7] generalisation of a method of Lehmann and A. Birnbaum (A. Birnbaum [2]), we show that two of the tests commonly used in multivariate analysis of variance are admissible.


Download Citation

M. N. Ghosh. "On the Admissibility of Some Tests of Manova." Ann. Math. Statist. 35 (2) 789 - 794, June, 1964.


Published: June, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0121.35702
MathSciNet: MR163398
Digital Object Identifier: 10.1214/aoms/1177703578

Rights: Copyright © 1964 Institute of Mathematical Statistics

Vol.35 • No. 2 • June, 1964
Back to Top